| Model Number |
NN260P |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Pain (1994); Joint Laxity (4526); Swelling/ Edema (4577)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Reference code (b)(4).Device name as vega ps femoral comp.Cemented f4n l, serial number n/a, batch number 51848524, udi device identifier (b)(4), udi production identifier (b)(4), basic udi-di n/a, unit of use udi-di (b)(4), manufacturing date 2012-05-16.Reference code (b)(4).Device name as vega ps tibial plateau cemented t1, serial number n/a, batch number 51867614, udi device identifier (b)(4), udi production identifier (b)(4), basic udi-di n/a, unit of use udi-di (b)(4), manufacturing date 2012-07-18.Ref.Code device name batch: nx042 patella 3-pegs p2 51848892, nx112 vega ps gliding surface t1/1+ 14mm unknown, nn260p plug f/tibial plateau unknown.Investigation: no product at hand.Therefore an investigation at the product is not possible.Pictorial documentation: there are no pictures available.Batch history review: the device quality and manufacturing history records (dhr) have been checked for all available lot numbers and the products found to be according to our specification valid at the time of production.There are 3 similar complaints against the same lot number 51867614.(all registered as leading component).There are similar complaints against the same lot number 51848892.(all registered as involved component).Explanation and rationale: in the light of the little information received and due the circumstance that we did not received the complained devices it is not possible to determine a root cause for the mentioned failure.Corrective action: for this topic (vega loosening) a product safety case (psc) was initiated.
Event or Problem Description
It was reported that there was an issue with a vega knee components.As a result of having the product implanted the patient has experienced pain, swelling in the left knee and normal daily activities were restricted due to pain.Intraoperative findings during replacement surgery were loosening of the tibial and femoral components, which resulted in a revision surgery.The primary surgery occurred on (b)(6) 2013 and the revision surgery occurred on (b)(6) 2018.All available information has been provided at this time, if additional information becomes available the complaint will be updated accordingly.The adverse event / malfunction is filed under reference (b)(4).Involved components: nx009z (ps femur cemented f4n lt), nx042 (universal patella p2), nx051z (ps tibia cemented t1), nx112 (ps pe insert t1/t1+, 14mm), nn260p (peek plug f/ tibia).Cement used: zimmer palacos r radiopaque bone cement.Associated medwatches: 2916714-2020-00619, 2916714-2020-00620, 2916714-2020-00621, 2916714-2020-00622.